Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2010, 8:49 AM CDT for Bandera County, Kendall County, Kerr County, Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2010, 8:49 AM CDT (13:49 UTC)
- Expired
- Apr 7, 2010, 9:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 93 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:10 AM CDT | HAIL 1 | 1 Ne Medina, TX | THREE QUARTERS TO AN INCH HAIL COVERING GROUND. |
| Apr 7, 9:25 AM CDT | HAIL 1.75 | 5 Sse Camp Verde, TX | GOLFBALL HAIL REPORTED BY TRAINED SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 1.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
626
WUUS54 KEWX 071349
SVREWX
TXC019-259-265-071430-
/O.NEW.KEWX.SV.W.0008.100407T1349Z-100407T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BANDERA COUNTY...
NORTHWESTERN KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
* UNTIL 930 AM CDT.
* AT 840 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 8 MILES WEST OF MEDINA...AND MOVING NORTHEAST AT 45
MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE CAMP VERDE...CENTER POINT...
CYPRESS CREEK...COMFORT...WARING...SISTERDALE AND BANKERSMITH.
LAT...LON 3001 9863 2968 9933 2983 9944 3014 9892
3014 9872
TIME...MOT...LOC 1349Z 238DEG 38KT 2981 9928
$$3 follow-up statements
110
WWUS54 KEWX 071358
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 AM CDT WED APR 7 2010
TXC019-259-265-071430-
/O.CON.KEWX.SV.W.0008.000000T0000Z-100407T1430Z/
KERR TX-KENDALL TX-BANDERA TX-
858 AM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CENTRAL BANDERA...NORTHWESTERN KENDALL AND SOUTHEASTERN KERR
COUNTIES...
AT 849 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MEDINA...MOVING EAST NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE CAMP VERDE...CENTER
POINT...CYPRESS CREEK...COMFORT...WARING...SISTERDALE AND
BANKERSMITH.
LAT...LON 3001 9863 2970 9929 2986 9939 3014 9892
3014 9872
TIME...MOT...LOC 1359Z 238DEG 38KT 2984 9918
$$015
WWUS54 KEWX 071409
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 AM CDT WED APR 7 2010
TXC019-259-265-071430-
/O.CON.KEWX.SV.W.0008.000000T0000Z-100407T1430Z/
KERR TX-KENDALL TX-BANDERA TX-
909 AM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CENTRAL BANDERA...NORTHWESTERN KENDALL AND SOUTHEASTERN KERR
COUNTIES...
AT 902 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MEDINA...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE CAMP VERDE...CENTER
POINT...CYPRESS CREEK...WARING...SISTERDALE...COMFORT AND
BANKERSMITH.
LAT...LON 3001 9863 2970 9929 2986 9939 3014 9892
3014 9872
TIME...MOT...LOC 1409Z 238DEG 38KT 2984 9912
$$494
WWUS54 KEWX 071415
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 AM CDT WED APR 7 2010
TXC019-259-265-071430-
/O.CON.KEWX.SV.W.0008.000000T0000Z-100407T1430Z/
KERR TX-KENDALL TX-BANDERA TX-
915 AM CDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CENTRAL BANDERA...NORTHWESTERN KENDALL AND SOUTHEASTERN KERR
COUNTIES...
AT 907 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MEDINA...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE CAMP VERDE...CENTER
POINT...CYPRESS CREEK...WARING...SISTERDALE...COMFORT AND
BANKERSMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 1 MILE NORTHEAST
OF MEDINA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3001 9863 2970 9929 2986 9939 3014 9892
3014 9872
TIME...MOT...LOC 1414Z 238DEG 38KT 2985 9909
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:09 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 7, 7:09 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 709 AM CDT WED APR 7 2010 .DISCUSSION...SEE AVIATION SECTION FOR 12Z TAF. && .AVIATION...COLD FRONT ORIENTED SW TO NE IS AFFECTING THE EXTREME NORTHWESTERN COUNTIES SUCH AS VAL VERDE...EDWARDS AND PORTIONS OF KERR THIS MORNING. LIGHT TO MODERATE SCATTERED SHOWERS AND FEW ISOLATED THUNDERSTORMS WILL ADVANCE SOUTHEASTWARD AS FRONTAL BOUNDARY CROSSES SOUTH CENTRAL TEXAS. THIS SYSTEM WILL CONTINUE TO PUSH SOUTHEAST THROUGHOUT THE DAY AND EXIT THE LOCAL AREA LATER THIS AFTERNOON. LOW LEVEL MOISTURE FROM THE GULF AHEAD OF THE FRONT HAS BEEN CREATING MVFR CONDITIONS SINCE THE OVERNIGHT HOURS AS CIGS ARE BELOW 2KFT OVER MOST OF THE LOCAL TERMINALS. BETWEEN 13Z TO 15Z...SHOWERS AND EVEN ONE OR TWO ELEVATED THUNDERSTORMS COULD BE AFFECTING KSAT...KSSF AND KAUS. FOR THAT TIME...EXPECTING MVFR TO PREVAIL...HOWEVER...BRIEF IFR CONDITIONS MAY OCCUR AS SHOWERS OR TSTORMS MOVE OVER TERMINAL. AFTER 16Z...EXPECT VFR CONDITIONS ACROSS KDRT AND LATER ON...ABOUT 18Z...ACROSS THE REST OF LOCAL TAF SITES FOR THIS FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 612 AM CDT WED APR 7 2010/ UPDATE... ADJUSTED FORECASTS PER 09Z TO 11Z TRENDS AND ADDITIONAL FCST INFORMATION AVAILABLE EARLY THIS MORNING. FAST MOVING 500 HPA TROF AND ITS ASSOCIATED PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY...BRINGING SCATTERED SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION THIS MORNING THAT IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON. SHOWED A CHANCE FOR SHOWERS OR THUNDERSTORMS THIS MORNING AND THEN DECREASED THE RAIN CHANCES FROM THE WEST THIS AFTERNOON. THE BEST CHANCES OF RAIN TODAY WILL BE OVER THE NORTHEAST TO EAST PART OF SOUTH CENTRAL TEXAS. AS THE SHOWERS AND THUNDERSTORMS MOVE EAST THIS AFTERNOON...DRIER CONDITIONS WILL DEVELOP FROM THE WEST. THIS WILL MAKE FOR DRY AND BREEZY CONDITIONS OVER THE RIO GRANDE PLAINS THIS AFTERNOON...WHERE NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. MOSTLY CLEAR SKIES WEST TO PARTLY CLOUDY CONDITIONS OVER THE EAST AND SOUTHEAST PART OF SOUTH CENTRAL TEXAS EARLY THIS EVENING ARE EXPECTED TO BECOME MOSTLY CLEAR ACROSS THE REGION AFTER MIDNIGHT TO EARLY THURSDAY MORNING. A SECOND WAVE OF COOLER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS FROM THE NORTH THURSDAY...SOUTHWEST OF THE FINAL S/W ENERGY THAT WILL MOVE TO THE MS VALLEY AND TO THE EASTERN U.S. LATE THURSDAY AND THURSDAY EVENING. SUNNY AND PLEASANT CONDITIONS ARE EXPECTED THURSDAY...FOLLOWED BY MOSTLY CLEAR AND COOL CONDITIONS FOR THURSDAY NIGHT. ON FRIDAY SCATTERED HIGH CLOUDS ARE EXPECTED TO COME ACROSS THE AREA FROM THE WEST AGAIN...AS SOUTH AND SOUTHEAST WIND BEGIN TO PICKUP. INCREASING HUMIDITY WILL FOLLOW LATE FRIDAY AND FRIDAY NIGHT. FOR SATURDAY SHOWED MOSTLY CLOUDY CONDITIONS IN THE MORNING BECOMING PARTLY CLOUDY IN THE AFTERNOON. INCREASING CLOUDINESS IS EXPECTED ON SUNDAY...AS THE NEXT 500 HPA TROF BEGINS TO INCREASE OVER THE WESTERN U.S. AS THE DISTURBANCE OVER THE SOUTHWEST U.S. ON MONDAY APPROACHES FROM THE WEST SHOWED A CHANCE OF SHOWERS DEVELOPING OVER SOUTH CENTRAL TEXAS. THE EARLY TO MID PART OF NEXT WEEK SHOWS BETTER CHANCES OF RAIN DEVELOPING FOR SOUTH CENTRAL TEXAS. SHOWED RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS INCREASING ON TUESDAY AND WEDNESDAY...AS A SERIES OF S/W TROFS MOVE NORTH OF THE REGION. THIS PATTERN IS FORECAST TO CONTINUE THURSDAY...WITH A CHANCE OF SHOWERS OR THUNDERSTORMS OVER SOUTH CENTRAL TEXAS. LATE NEXT WEEK THE STORM TRACK IS FORECAST TO SLOWLY MIGRATE TO THE NORTH...AS THE 500 HPA LOW MOVES TO THE NORTHERN PLAINS. IF THIS PATTERN DEVELOPS IN THIS WAY...THEN A BRIEF PERIOD OF MORE STABLE CONDITIONS WILL DEVELOPS FROM THE WEST AND SOUTHWEST RESULTING IN A PATTERN OF LATE NIGHT AND MORNING CLOUDS TO MOSTLY SUNNY AFTERNOONS. PREV DISCUSSION... /ISSUED 354 AM CDT WED APR 7 2010/ DISCUSSION... FAST MOVING 500 HPA TROF AND ITS ASSOCIATED PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY...BRINGING AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING THAT IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON. WILL SHOW A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING AND THEN DECREASE RAIN CHANCES FROM THE WEST THIS AFTERNOON. THE BEST CHANCES OF RAIN TODAY WILL BE OVER THE NORTHEAST TO EAST PART OF SOUTH CENTRAL TEXAS. AS THE SHOWERS AND THUNDERSTORMS MOVE EAST THIS AFTERNOON...DRIER CONDITIONS WILL DEVELOP FROM THE WEST. THIS WILL MAKE FOR DRY AND BREEZY CONDITIONS OVER THE RIO GRANDE PLAINS THIS AFTERNOON...WHERE ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE. MOSTLY CLEAR SKIES WEST TO PARTLY CLOUDY CONDITIONS OVER THE EAST AND SOUTHEAST PART OF SOUTH CENTRAL TEXAS EARLY THIS EVENING ARE EXPECTED TO BECOME MOSTLY CLEAR ACROSS THE REGION AFTER MIDNIGHT. A SECOND WAVE OF COOLER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS FROM THE NORTH THURSDAY...SOUTHWEST OF THE FINAL S/W ENERGY THAT WILL MOVE TO THE MS VALLEY AND TO THE EASTERN U.S. LATE THURSDAY AND THURSDAY EVENING. SUNNY AND PLEASANT CONDITIONS ARE EXPECTED THURSDAY...FOLLOWED BY MOSTLY CLEAR AND COOL CONDITIONS FOR THURSDAY NIGHT. ON FRIDAY SCATTERED HIGH CLOUDS ARE EXPECTED TO COME ACROSS THE AREA FROM THE WEST AGAIN...AS SOUTH AND SOUTHEAST WIND BEGIN TO PICKUP. INCREASING HUMIDITY WILL FOLLOW LATE FRIDAY AND FRIDAY NIGHT. FOR SATURDAY SHOWED MOSTLY CLOUDY CONDITIONS IN THE MORNING BECOMING PARTLY CLOUDY IN THE AFTERNOON. INCREASING CLOUDINESS IS EXPECTED ON SUNDAY...AS THE NEXT 500 HPA TROF BEGINS TO INCREASE OVER THE WESTERN U.S. AS THE DISTURBANCE OVER THE SOUTHWEST U.S. ON MONDAY APPROACHES FROM THE WEST SHOWED A CHANCE OF SHOWERS DEVELOPING OVER SOUTH CENTRAL TEXAS. THE EARLY TO MID PART OF NEXT WEEK SHOWS BETTER CHANCES OF RAIN DEVELOPING FOR SOUTH CENTRAL TEXAS. SHOWED RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS INCREASING ON TUESDAY AND WEDNESDAY...AS A SERIES OF S/W TROFS MOVE NORTH OF THE REGION. THIS PATTERN IS FORECAST TO CONTINUE THURSDAY...WITH A CHANCE OF SHOWERS OR THUNDERSTORMS OVER SOUTH CENTRAL TEXAS. LATE NEXT WEEK THE STORM TRACK IS FORECAST TO SLOWLY MIGRATE TO THE NORTH...AS THE 500 HPA LOW MOVES TO THE NORTHERN PLAINS. IF THIS PATTERN DEVELOPS IN THIS WAY...THEN A BRIEF PERIOD OF MORE STABLE CONDITIONS WILL DEVELOPS FROM THE WEST AND SOUTHWEST RESULTING IN A PATTERN OF LATE NIGHT AND MORNING CLOUDS TO MOSTLY SUNNY AFTERNOONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 47 72 44 76 / 40 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 79 47 71 37 75 / 40 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 79 46 73 41 75 / 40 - 0 0 0 BURNET MUNI AIRPORT 77 43 69 40 74 / 40 - 0 0 0 DEL RIO INTL AIRPORT 83 46 77 46 75 / 20 - 0 0 0 GEORGETOWN MUNI AIRPORT 77 44 69 41 75 / 40 - 0 0 0 HONDO MUNI AIRPORT 82 46 75 40 76 / 40 - 0 0 0 SAN MARCOS MUNI AIRPORT 78 47 72 41 75 / 40 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 75 48 70 43 74 / 50 10 0 0 0 SAN ANTONIO INTL AIRPORT 80 47 74 44 76 / 40 - 0 0 0 STINSON MUNI AIRPORT 81 47 74 44 76 / 40 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/17
Hazardous weather outlook, Apr 7, 5:45 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 545 AM CDT WED APR 7 2010 TXZ171>173-183>194-202>209-217>225-228-081045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 545 AM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS THIS MORNING. THIS SYSTEM WILL PRODUCE LIGHT TO MODERATE SHOWERS AND ISOLATED THUNDERSTORMS MAINLY OVER THE NORTHERN PORTION OF THE FORECAST COUNTY WARNING AREA. HOWEVER...HEAVIER SHOWERS AND STRONGER THUNDERSTORMS ARE ANTICIPATED TO AFFECT THE EXTREME NORTHERN LOCAL COUNTIES BY NOON TIME. STRONG WINDS AND HIGHER GUSTS AND THE POSSIBILITY OF SOME HAIL WILL BE ACCOMPANYING THESE STORMS. AFTERWARD...DRY WEATHER CONDITIONS WILL TAKE PLACE FROM WEST TO EAST LATER THIS AFTERNOON INTO THE EVENING HOURS. A COLD AIR MASS WILL BRING DOWN THE TEMPERATURES TO BELOW NORMAL FOR THIS TIME OF THE YEAR. THE HILL COUNTRY COULD BE WAKING UP ON THURSDAY WITH TEMPERATURES AROUND THE MID 30S. DUE TO THIS DRY AIR MASS AND STABILITY...RH VALUES ARE FORECAST TO GO DOWN TO THE SINGLE DIGIT OUT WEST OF THE LOCAL AREA...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS IS EXPECT FOR THIS PERIOD. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS REQUIRED AT THIS TIME...BUT ANY REPORT IS WELCOMED.
In the hours before
Special weather statement, Apr 7, 4:12 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 412 AM CDT WED APR 7 2010 TXZ171>173-183>194-202>209-217>225-228-071200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 412 AM CDT WED APR 7 2010 ...EARLY APRIL COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY... A FAST MOVING DISTURBANCE AND ITS ASSOCIATED PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING THAT IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THE BEST CHANCES OF RAIN WILL BE OVER THE NORTHEAST TO EAST PART OF SOUTH CENTRAL TEXAS. RAIN CHANCES ARE EXPECTED TO DECREASE FROM THE WEST AND NORTHWEST FROM LATE THIS MORNING THROUGH THIS AFTERNOON. AS THE SHOWERS AND THUNDERSTORMS MOVE EAST THIS AFTERNOON...DRIER AND BREEZY CONDITIONS WILL DEVELOP FROM THE WEST. THIS WILL MAKE FOR DRY AND BREEZY CONDITIONS OVER THE RIO GRANDE PLAINS THIS AFTERNOON...WHERE NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED...AS THE RELATIVE HUMIDITY FALLS TO NEAR 10 TO 15 PERCENT AND WINDS PICKUP TO 15 TO 20 MPH. UNSEASONABLY COOL OVERNIGHT LOWS ARE EXPECTED TONIGHT AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT. LOWS TONIGHT ARE EXPECTED TO BE MOSTLY IN THE 40S...WITH UPPER 30S TO NEAR 40 OVER THE HILL COUNTRY. AFTER A SUNNY AND PLEASANT DAY ON THURSDAY WITH HIGHS IN THE 70S...LOWS THURSDAY NIGHT ARE EXPECTED TO BE IN THE MID 30S TO NEAR 40 ACROSS THE HILL COUNTRY AND NEAR 40 TO THE MID 40S ACROSS SOUTH CENTRAL TEXAS.
Special weather statement, Apr 7, 6:25 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 625 AM CDT WED APR 7 2010 TXZ171>173-183>194-202>209-217>225-228-071430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 625 AM CDT WED APR 7 2010 ...EARLY APRIL COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY... A FAST MOVING DISTURBANCE AND ITS ASSOCIATED PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS MORNING...THAT IS EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON. RAIN CHANCES ARE EXPECTED TO DECREASE FROM THE WEST AND NORTHWEST FROM LATE THIS MORNING THROUGH THIS AFTERNOON. AS THE SHOWERS AND THUNDERSTORMS MOVE EAST THIS AFTERNOON...DRIER AND BREEZY CONDITIONS WILL DEVELOP FROM THE WEST. THIS WILL MAKE FOR DRY AND BREEZY CONDITIONS OVER THE RIO GRANDE PLAINS THIS AFTERNOON...WHERE NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED...AS THE RELATIVE HUMIDITY FALLS TO NEAR 10 TO 15 PERCENT AND NORTH TO NORTHWEST WINDS PICKUP TO 15 TO 20 MPH. UNSEASONABLY COOL OVERNIGHT LOWS ARE EXPECTED TONIGHT AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT. LOWS TONIGHT ARE EXPECTED TO BE MOSTLY IN THE 40S...WITH MID 30S TO NEAR 40 OVER THE HILL COUNTRY. AFTER A SUNNY AND PLEASANT DAY ON THURSDAY WITH HIGHS IN THE 70S...LOWS THURSDAY NIGHT ARE EXPECTED TO BE IN THE MID 30S TO NEAR 40 ACROSS THE HILL COUNTRY AND NEAR 40 TO THE MID 40S ACROSS SOUTH CENTRAL TEXAS.
Special weather statement, Apr 7, 7:11 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 711 AM CDT WED APR 7 2010 TXZ184>186-071300- EDWARDS-KERR-REAL- 711 AM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...WESTERN KERR AND NORTHEASTERN EDWARDS COUNTIES UNTIL 800 AM CDT... AT 705 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS OVER THE NORTHEASTERN PART OF EDWARDS COUNTY... MOVING NORTHEAST AT 30 MPH. AS THESE THUNDERSTORMS MOVE NORTHEAST...HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KERR WILDLIFE MGMT AREA... DEVILS SINKHOLE STATE NATURAL AREA... PRADE RANCH...
Special weather statement, Apr 7, 7:48 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 748 AM CDT WED APR 7 2010 TXZ184>186-188-071345- EDWARDS-GILLESPIE-KERR-REAL- 748 AM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...KERR... NORTHEASTERN EDWARDS AND WESTERN GILLESPIE COUNTIES UNTIL 845 AM CDT... AT 745 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS OVER THE WESTERN PART OF KERR COUNTY...MOVING TO THE EAST AND NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF ONE-HALF OF AN INCH TO PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KERRVILLE... KERR WILDLIFE MGMT AREA... HUNT... WALTONIA... MOUNTAIN HOME... INGRAM... KERRVILLE STATE PARK... HARPER...
Special weather statement, Apr 7, 8:44 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 844 AM CDT WED APR 7 2010 TXZ186>189-071430- BANDERA-GILLESPIE-KENDALL-KERR- 844 AM CDT WED APR 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...WESTERN KENDALL... SOUTHEASTERN KERR AND EXTREME SOUTHERN GILLESPIE COUNTIES UNTIL 930 AM CDT... AT 836 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF VANDERPOOL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDINA... KERRVILLE... COMFORT... CAMP VERDE... KERRVILLE STATE PARK... CENTER POINT... CYPRESS CREEK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:19 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Apr 7, 9:57 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Kendall | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.